On a question of Kaplansky. II

Walsh, P. G. (2008) On a question of Kaplansky. II. Albanian J. Math., 2 (1). pp. 3-6.

[img]
Preview
Text
025.pdf

Download (124kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:12
Last Modified: 06 Dec 2017 16:12
URI: http://kerkoje.com/id/eprint/152

Actions (login required)

View Item View Item